Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/102717
Title: Good linear codes from polynomial evaluations
Authors: Ding, Yang
Jin, Lingfei
Xing, Chaoping
Issue Date: 2012
Source: Ding, Y., Jin, L., & Xing, C. (2012). Good Linear Codes from Polynomial Evaluations. IEEE Transactions on Communications, 60(2), 357-363.
Series/Report no.: IEEE transactions on communications
Abstract: In the present paper, we generalize the ideas of code constructions from our previous papers . It turns out that the codes in the previous papers can be viewed as special cases of those in this paper. Moreover, our constructions produce some good codes in terms of their parameters. In particular, some best-known codes can be obtained through our methods. Furthermore, our constructions are explicit and the codes can be easily implemented as shown in the tables of Appendix. Besides, one new code, i.e., a 4-ary [64,15,31]-linear code, is found through our constructions.
URI: https://hdl.handle.net/10356/102717
http://hdl.handle.net/10220/16472
DOI: 10.1109/TCOMM.2012.010512.100656
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

SCOPUSTM   
Citations 5

2
checked on Aug 31, 2020

WEB OF SCIENCETM
Citations 50

2
checked on Sep 24, 2020

Page view(s) 50

326
checked on Sep 30, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.